Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

xCharliex

Member
  • Content Count

    72
  • Joined

  • Last visited

  • Days Won

    1

Everything posted by xCharliex

  1. Sorry to say that I'm nearly finished and they are still there, some people it helps, some it doesn't. Don't threat though you've still got 2 months left.
  2. They won't do it if you mention that you have been on Roaccutane though, thats my problem So don't tell them then?! If you desperately want them removed go and do it, if not then just wait.
  3. I really admire your decisions regarding your children. By doing what you have, your childrens adolescence is and has been a much more enjoyable experience and one that would have been extremely difficult had they not taken the drug.
  4. I'm on my last few weeks of Roaccutane and have the same problem, with some millia and clogged pores which the medicine hasn't helped. It isn't really an invasive procedure so I am going to have them removed a month or two after I finish.
  5. I also have a couple of these and Accutane has not done anything for them either. I think they are some sort of large millia or facial cyst. After my treatment is over I plan on getting them taken out. From what i've read they are relatively easy to remove and it shouldn't cost much or leave much of a scar.
  6. Varies from person to person. Don't just stop using BP either. It ruined me.
  7. Due to the fact you can't use anything on your skin and it's obviously having a psychological effect maybe you should consider Accutane?
  8. Yes. Be prepared for a breakout at any time during the first 4 months and don't be disheartened if you do. If you are clearing up already then you may be one of the lucky ones, and just continue to improve throughout your course. As for the redness, there is not much you can do tbh, it's just something you have to live with on the drug. Use a gentle cleanser, moisturise every night and be gentle with your skin.
  9. I am also from the UK and that is simply outrageous, once in five months on a drug as powerful as this? Do you get regular (monthly) blood tests? Not a good sign. I think your acne must have been moderate to severe to begin with. If you are still getting acne at this stage you need to try and identify other potential triggers (diet (e.g. junk food, dairy) or other things). From what I have read, it is worth noting that you may continue to see improvements after your course finishes. -- I wa
  10. Hi I'm actually using the Acne.Org cleanser and moisturiser and have been since the beginning
  11. I am in month 5 and have experienced this, I think it is to do with dehydration.
  12. Cheers Steve. That's exactly the issue I seem to have, I am not developing any new clogs but the ones I have had from before the treatment are not doing anything, and there is quite a few not just the odd one here or there. After the treatment is finished I may go and have them professionally extracted, I shouldn't have any more problems after that as long as the active stuff stays away. Oh and as for the NHS Derms, they are useless. I have seem a Derm once over the 5 months I have been on
  13. Thanks for replying. I have been told Accutane doesn't work for everyone, thing is I am definitely improving I just don't think at my current rate of improvement I will be clear at the end of the treatment. The funny thing is if I didn't have any of these old blocked pores I would have been clear by now as I don't seem to be making any new spots. It just seems to be struggling to unclog what's left. Such a pain in the arse. I'm in the UK and it's all on the NHS so as I'm sure you can imag
  14. Hi i've got some issues regarding my Accutane treatment and need some reassurance/advice. I'm almost on to my last month and I'm not to happy. I started treatment with what would be classed as mild to moderate facial acne, some inflamed and a lot of uninflamed under the skin. During month one my face went crazy and turned cystic due to so much activity stuck under the skin. It gradually improved into months 2, 3 and 4 leaving a LOT of scarring and marks. I'm now entering my last mo
  15. Vicious cycle really. Acne No Sex Accutane No Sex. Seems as though this can only end one way lol
  16. This can be a sign of kidney damage or infection, you are a fool if you continue without consulting a doctor
  17. They are definately scars, but they look very fresh. Give it a few months and they will look significantly softer than they do now.
  18. Sorry to hear it's back. At least you got some time off. Mine don't seem to be going anywhere at all
  19. This is exactly what I struggle with. I am just starting month 5 now and although my inflamed spots are subsiding the uninflamed stuff is still there.
  20. Its a very high dosage. Its OK to start high, but some people say it gives a higher chance of IB (initial breakout), and I agree.You are on twice as much as me and we weigh about the same. I have severe-moderate cystic/ nodular acne. Back acne is severe and I have had it for 5 years, acne for 7.It really all depends though; how long are you going to take it?I will be taking it for 195 days or 28 weeks, giving me a cumulative dose of 7800 (or 8000), 8000 / 65 = 123. So I end my course taking 123
  21. Its a very high dosage. Its OK to start high, but some people say it gives a higher chance of IB (initial breakout), and I agree.You are on twice as much as me and we weigh about the same. I have severe-moderate cystic/ nodular acne. Back acne is severe and I have had it for 5 years, acne for 7.It really all depends though; how long are you going to take it?I will be taking it for 195 days or 28 weeks, giving me a cumulative dose of 7800 (or 8000), 8000 / 65 = 123. So I end my course taking 123
  22. I have a lot of this as well, non-inflamed bumps and blackheads. I am in my fourth month of accutane but they don't seem to be going anywhere. Did yours go whilst on accutane?
  23. You obviously haven't got anywhere near the dosage required to improve. 88mg/kg is'nt going to clear you up on the drug let alone when you come off of it. I'm on month 4 now and have only just started to see some improvements and my dosage is a lot higher than yours at the same weight. When you go back push for a second course, this time do it properly with the correct dosing.
  24. Congratulations, your skin looks perfect. I'm 4 1/2 months in and I still look like your before pictures
×